# SDR ORJA99168

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Row 15-18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT LAX, EMERGENCY LIGHTS CAME ON DURING DESCENT AISLE ROW 15 THROUGH 18.  REPLACED LEFT OVERWING BATTERY PACK ASSY.  OPS CHECK NORMAL.  (M)
